Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some new high-order multistep formulae for solving stiff equations

Author: G. K. Gupta
Journal: Math. Comp. 30 (1976), 417-432
MSC: Primary 65L05
MathSciNet review: 0423812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several new multistep formulae of orders up to 9 for solving stiff ordinary differential equations are presented. Results of numerical testing of these new formulae and some formulae presented in earlier papers and the stiff formulae used by Gear are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Keywords: Linear multistep methods, stiff differential equations, numerical solution of ODE
Article copyright: © Copyright 1976 American Mathematical Society